I'm 20 years old and I'm having a problem with my erections. I was masturbating a few months ago and when I climaxed no ejaculation occurred. Instead my penis just got super tense and firm which was painful. Several days later I began having pain in my left testicle.I went to see my family doctor and explained my predicament and he said the pain was due to the Lexapro I had been prescribed and takin' for a couple years. He switched my meds and the pain went away when flacid. But since the event I feel a very tight restrictive feeling on the left side of my penis and even loss of sensation. I can achieve orgasm and ejaculate a somewhat normal amount but afterwards my penis stays uncomfortably firm and tight. Even when my erection goes away there is a tight tug on the left side of my penis. I'm concerned and not sure what could be causing this. I'm sure it's not cancerous or anything related since this all began during masturbating.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.